Headache, side effects?: I've just done... - ITP Support Assoc...

ITP Support Association

3,709 members1,827 posts

Headache, side effects?

mustbethefeelingx
mustbethefeelingx

I've just done 4 days of steroids as my platelet levels are low. I took last steroids on monday but yest and today have a terrible headache I've never had it this bad before, paracetamol doesnt seem to be helping much. Has anyone else experienced this? X

5 Replies
oldestnewest

I had horrible reactions to steroids. Hang in there and let your doctor know how the medication is affecting you.

Ruth

Ok thanks yeah I have let her know. Its calmed down a bit now and not as bad x

I am so glad you're feeling better!

If it is Dexamethasone, especially if you took 4x 40 mg it is a common sideeffect. Have you checked your blood pressure? DM builds up in your system for three days so on the third and fourth day the sideeffects are the worse, and then should taper off in the following 10 days or so. At least this has been my experience on DM. For sure check with your doctor...

Yeah it was dexamethasone only 20mg x 4. I hadn't checked blood pressure but it has calmed down now and the headaches arent as bad thankfully x

You may also like...